Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2005, 2:01 PM MDT for Custer County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2005, 2:01 PM MDT (20:01 UTC)
- Expired
- May 29, 2005, 3:02 PM MDT
- In force
- 61 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Custer County, CO
The radar
The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.0 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 292001 SVRPUB COC027-292100- /O.NEW.KPUB.SV.W.0031.050529T2001Z-050529T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 201 PM MDT SUN MAY 29 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO * UNTIL 300 PM MDT. * AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR SILVER CLIFF...OR 44 MILES SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CUSTER COUNTY...INCLUDING SILVER CLIFF AND WESTCLIFFE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3823 10542 3815 10562 3791 10546 3803 10514 $$
3 follow-up statements
000 WWUS55 KPUB 292023 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 221 PM MDT SUN MAY 29 2005 COC027-292100- /O.CON.KPUB.SV.W.0031.000000T0000Z-050529T2100Z/ CUSTER CO- 221 PM MDT SUN MAY 29 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL CUSTER COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR ROSITA...OR ABOUT 42 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL CUSTER COUNTY...INCLUDING SILVER CLIFF AND ROSITA. PENNY SIZE HAIL HAS BEEN REPORTED IN ROSITA. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3823 10542 3815 10562 3791 10546 3803 10514 $$
000 WWUS55 KPUB 292043 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 242 PM MDT SUN MAY 29 2005 COC027-292100- /O.CON.KPUB.SV.W.0031.000000T0000Z-050529T2100Z/ CUSTER CO- 242 PM MDT SUN MAY 29 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN CUSTER COUNTY UNTIL 300 PM MDT... AT 239 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS CENTERED NEAR ROSITA...OR ABOUT 39 MILES SOUTHWEST OF PUEBLO... MOVING EAST AT 10 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN CUSTER COUNTY...INCLUDING ROSITA. LAT...LON 3815 10530 3805 10540 3790 10543 3808 10505 $$ LW
000 WWUS55 KPUB 292102 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT SUN MAY 29 2005 COC027-292112- /O.EXP.KPUB.SV.W.0031.000000T0000Z-050529T2100Z/ CUSTER CO- 302 PM MDT SUN MAY 29 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY HAS EXPIRED... AT 259 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3815 10530 3805 10540 3790 10543 3808 10505 $$ LW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:47 AM MDT, 10 hours 14 minutes earlier.
Area forecast discussion, May 29, 3:47 AM MDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 347 AM MDT SUN MAY 29 2005 .SHORT TERM... (TODAY AND TONIGHT) MAIN CHALLENGE TODAY IS TIMING OF FRONT AND ITS AFFECT ON TEMPS AND THUNDERSTORM CHANCES/STRENGTH... AS 09Z...COLD FRONT HAS MOVED INTO NE CO...ALONG A LINE ROUGHLY FROM CASTLE ROCK...TO KAKO...TO KIML. FRONT SHOULD BE REACHING KMNH WITHIN THE NEXT HOUR. LOOKS LIKE RUC40 HAS A BETTER HANDLE ON TIMING OF THE FRONT VS ETA12 WHICH LOOKS TOO SLOW. BY 15Z RUC 40 HAS FRONT POSITIONED NEAR THE ARKANSAS RIVER...WHICH SHOULD PROGRESS SOUTHWARD THROUGH REMAINDER OF FCST AREA BY 18-21Z. MAIN CHALLENGE TODAY WILL BE HOW DEEP THE COOL AIR IS BEHIND THE FRONT...AND HOW QUICKLY THE LOWER LEVELS WILL STABILIZE BEHIND THE FRONT...WHICH WOULD LIMIT AFTN THUNDERSTORM COVERAGE. ETA12 TAKEN FOR FACE VALUE KEEPS SFC DEW POINTS IN THE 50S BEHIND THE FRONT ACROSS MUCH OF SOUTHEAST COLORADO...WITH A RIBBON OF AROUND 1000 J/KG CAPE ACROSS ALONG THE CO/NM BORDER. PRETTY GOOD CAP ACROSS NRN SECTIONS OF THE EAST PLAINS (EL PASO/KIOWA COUNTIES) IN MODEL SOUNDINGS. FOR UPPER SUPPORT...APPEARS TO BE A SERIES OF WEAK SHORTWAVES EMBEDDED IN THE FLOW ALOFT...ONE ENTERING WRN CO ATTM KEEPING SOME ISOLATED SHOWERS GOING ACROSS NW PARTS OF THE STATE. MODELS BRING THIS FEATURE ACROSS CO TODAY. THAT COMBINED WITH EASTERLY UPSLOPE FLOW SHOULD HELP THUNDERSTORMS GET GOING ACROSS THE EASTERN MOUNTAINS. HOW STRONG THEY STAY AS THEY MOVE OFF INTO THE SOUTHEAST PLAINS WILL DEPEND ON HOW COOL/STABLE THE SFC AIRMASS WILL BE. THINK THE ETA12 ISNT BRINGING ENOUGH COLD AIR IN BEHIND THE FRONT...WITH THE HIGHER CAPES A BIT OVERDONE. BEST CHANCE OF SVR WOULD BE NEAR THE CO/NM BORDER. WITH EASTERLY FLOW BENEATH WRLY FLOW ALOFT...DEEP LAYER SHEARS ARE RESPECTABLE (35-40KTS) SO IF INSTABILITY IS THERE...THEN THERE WILL BE ENOUGH SHEAR FOR SUPERCELLS. THIS SCENARIO BEARS WATCHING...BUT FOR NOW THINK THE BEST THREAT WILL BE ACROSS THE SRN BORDER COUNTIES. AND IF FRONT ADVANCES TOO FAR SOUTH...MAY NOT SEE ANY SVR. OVERNIGHT ...NICE WAA OVERRUNNING PATTERN SETS UP FOR WIDESPREAD PRECIPITATION ACROSS THE SOUTHEAST PLAINS. WILL BE DEALING WITH LOW IFR/LIFR CIGS FOR TAF SITES EAST OF THE MTS. WILL PROBABLY SEE CONVECTION ALONG/BEHIND THE FRONT CONGEAL INTO AN MCS ACROSS EXTREME SOUTHEAST CO/NE NM AND THE TX/OK PANHANDLES OVERNIGHT. HAVE BOOSTED THE POPS FOR THE SRN TIER INTO THE LIKELY CATEGORY. OTHER FOCUS FOR PERSISTENT SHOWERS WILL BE ALONG EAST FACING SLOPES OF SOUTHEAST MTS IN EASTERLY UPSLOPE FAVORED REGIONS. AGAIN...BOOSTED POPS FOR THESE AREAS. NOT TO BE LEFT OUT...WRN MTS WILL SEE SOME ISOLATED/SCATTERED DIURNAL TSTORMS WITH SHORTWAVE MOVING ACROSS AREA TODAY. TEMPS OUT WEST WILL BE A COUPLE DEGREES COOLER THAN YESTERDAY. HIGHER ELEVATION SNOTEL SITES SHOWED A MINOR SLOWING IN THE MELT OFF YESTERDAY...AND EXPECT THAT TO CONTINUE AGAIN TODAY. THIS SHOULD RELIEVE SOME OF THE HIGH FLOWS THAT WEVE BEEN SEEING OF LATE...AND IN FACT MOST RIVER GAGES HAVE BEEN SHOWING A SLIGHT DECLINE BELOW ACTION STAGE. WITH MIN TEMPS AT NIGHT REMAINING AROUND OR ABOVE FREEZING THROUGH TONIGHT...STILL EXPECT THE MELT TO CONTINUE EVEN THOUGH IT SLOWS A BIT...SO HIGH FLOWS STILL EXPECTED TO CONTINUE THROUGH THE HOLIDAY WEEKEND. -KT .LONG TERM... (MEMORIAL DAY THROUGH SATURDAY) ...COOL AND UNSETTLED THROUGH PERIOD...MONDAY COULD SEE SOME COOL TEMP SVR WX... THE WEATHER DURING THIS PERIOD...ESPECIALLY THE FIRST 2/3RS...IS GOING TO BE UNSETTLED. THIS IS GOOD AS WE COULD USE THE PRECIP OVER THE REGION AS IT HAS BEEN DRY...ESPECIALLY IN THE MTNS AND I-25 CORRIDOR. MEMORIAL DAY...THIS DAY IS GOING TO HAVE TO BE WATCHED VERY, VERY CAREFULLY AS IT COULD BE A CLASSIC DAY 2 SETUP. THE FRONT IS COMING DOWN TODAY AND BY MONDAY WE WILL BE UNDER SE UPSLOPE. THIS UPSLOPE WILL BE ENHANCED GREATLY BY A RATHER POTENT DISTURBANCE MOVING TOWARDS THE REGION FROM THE WEST. DEEP SHEAR AND ENHANCED LLVL SHEAR WILL LIKELY BE QUITE STRONG MONDAY AFTERNOON ACROSS THE PLAINS. PROBLEM FOR CONVECTIVE INITIATION WILL BE HOW COOL WILL IT BE??. IF IT IS TOO COOL THEN CONVECTION WILL NOT BE ABLE TO FIRE...BUT IF CONVECTION GETS GOING AND IT IS SURFACE BASED...THEN WE WILL SEE THE POSSIBILITY OF TORNADOES ON THIS DATE. THIS DAY REMINDS ME OF THE ELLICOTT TORNADO DAY OF A FEW YEARS BACK...IT WAS QUITE COOL ON THAT DATE (60S) BUT UPPER TEMPS WERE ALSO QUITE COOL. CAPE WAS NOT THAT IMPRESSIVE (1500 J/KG) BUT SHEAR WAS STRONG. T/TDS WERE LOW AND A SUP DEVELOPED ON A BOUNDARY ACROSS EL PASO...AND WE ALL KNOW WHAT HAPPENED AFTER THAT. ALSO ON THIS DATE NO SVR WENT UP OVER THE REMAINDER OF THE PLAINS (TOO STABLE)...IT ONLY FIRED ON THE PALMER AND RATON. TORNADIC SUPS WENT UP ON BOTH DIVIDES. CURENT DAY 2 HAS THE AREA OUTLOOKED. OF COURSE...IT ITS TOO COOL MONDAY FOR CONVECTION TO INITIATE...THEN WE MAY JUST SEE SOME BENEFICIAL STRATIFORM RAIN ACROSS THE REGION. LATE MONDAY INTO EARLY TUESDAY...DISTURBANCE MOVES THROUGH. SHOULD BRING A GOOD CHANCE OF PRECIP TO THE PLAINS DURING THIS TIME PERIOD AND HAVE MATCHED UP WITH GLD AND BOU POPS TO REFLECT THIS. AFTER THIS SYSTEM MOVES THROUGH...BROAD FLAT TROUGH IS FCST TO SET UP OVER THE W CONUS...WITH THE MAIN FLOW ALONG OR S OF CO. THIS SHOULD KEEP THE AREA ON THE COOL SIDE OF THINGS. THIS PATTERN WILL TEND TO ALLOW A BIT MORE UPSLOPE INTO THE REGION AND BELIEVE WE WILL SEE A PRETTY GOOD CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS INTO MID WEEK. BY LATE WEEK AREA IS UNDER SW FLOW ALOFT WHICH SHOULD WARM THINGS UP...HOWEVER IF THE JET IS A BIT FARTHER SOUTH THEN WE COULD ONCE AGAIN BE IN COOLER UPSLOPE. && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 29, 7:00 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT SUN MAY 29 2005 COZ058>089-093>099-301300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT SUN MAY 29 2005 ...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE BASIN IN EFFECT UNTIL 6 AM TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. ONE OR TWO STORMS COULD BECOME SEVERE ACROSS PORTIONS OF THE SOUTHEAST PLAINS AFTER 200 PM...MAINLY SOUTH OF THE ARKANSAS RIVER FROM PUEBLO...TO LAMAR. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS. ELSEWHERE...THE MAIN THREAT FROM THUNDERSTORMS WILL BE WIND GUSTS UP TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING. RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH TONIGHT...ESPECIALLY ACROSS THE UPPER RIO GRANDE BASIN. WARM TEMPERATURES ACROSS THE HIGH COUNTRY CONTINUES TO CAUSE RAPID MELT OF THE HIGH ELEVATION SNOWPACK. THUS MAY CREEKS AND DIVERSION CANALS ACROSS THE UPPER RIO GRANDE BASIN WILL CONTINUE TO RUN FULL AND FAST PRODUCING MINOR LOW LAND FLOODING. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT THROUGH TUESDAY MORNING FOR THIS AREA. ACROSS THE ARKANSAS RIVER BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES AND EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND CREEKS WILL CONTINUE TO EXPERIENCE HIGH FLOWS...BUT SHOULD REMAIN WITHIN THEIR BANKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THE PALMER DIVIDE REGION AND RATON MESA AREAS TOMORROW. THERE IS A POSSIBILITY THE ATMOSPHERE MAY BE TOO STABLE FOR THUNDERSTORMS TO DEVELOP TOMORROW... BUT IF THEY DO DEVELOP...CONDITIONS WILL BE FAVORABLE FOR THEM TO BECOME SEVERE. ALONG WITH LARGE HAIL AND STRONG WINDS...A TORNADO OR TWO WILL BE POSSIBLE...AS LOW LEVEL WIND SHEAR WILL BE QUITE FAVORABLE FOR STORM ROTATION. DURING THE REST OF THE WEEK THE WEATHER IS EXPECTED TO BE UNSETTLED...AND THUNDERSTORMS ARE EXPECTED EACH DAY DURING THE AFTERNOON AND EVENINGS. ONE OR TWO OF THESE STORMS MAY BECOME SEVERE. HIGH WATER WILL CONTINUE IN THE HIGH COUNTRY AS THE RUNOFF WILL CONTINUE. PLEASE USE CAUTION IF YOU PLAN TO BE IN OR NEAR STREAMS AND RIVERS THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 200 PM ACROSS SOUTHEAST COLORADO. KT/HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 58 min |
| May 29, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 60 min |
| May 29, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 58 min |
| May 29, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 90 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.